# SDR AALA202302064172

- Difficulty date: December 18, 2022
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 62,148 hours, 25,180 cycles
- System (JASC): 5240 · Service Doors
- Part: Access Door
- Part number: 146A74112
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT LAVATORY SERVICE PANEL ACCESS DOOR LOCATED AT BS 857 AND S24L. REPLACED DOOR PER SRM 51-40-02.
